# SDR SWIA200719417

- Difficulty date: December 12, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 13,351 hours, 11,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT LBL9 UPPER FLOOR SUPPORT IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS AT UPPER FLOOR SUPPORT FS 280 AND LBL9 PER REO 601R-53-11-136.
